# SDR RAIA970231

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 889
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Switch
- Part number: 9EN1C111HB2BB2
- Condition: Failed
- Location: Rt Mlg
- Part time: 12,205 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7366 - RIGHT MAIN GEAR DOWN INDICATION STAYED ON WHEN GEAR RETRACTED, CYCLED GEAR LIGHT STAYS ON.  MAINTENANCE REPLACED RIGHT MAIN GEAR DOWN LOCK SWITCH.  (M)
